NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"how do i induce ovulation after a depo provera shot? i stopped the shot March 2015 and up until now, no pregnancy. "

    User Avatar
    A 2 years year old female asked:
    2 years ago
    how do i induce ovulation after a depo provera shot? i stopped the shot March 2015 and up until now, no pregnancy.
    Dr. Abadat B answered:
    2 years ago
    hello, sorry about that, is your menstruation regular, are you aware of your ovulation period, are you sure you are having intercouse during your ovulation, I would advise you calculate your ovulation period first, or you should see your gynaecologist,because once you start the drug you have to be monitored, take care
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    ii was on depo provera for a year andit's been a year and i half i stopped it but no pregnancy. Any help please.
    Dr. Abadat B answered:
    2 years ago
    are you aware of your ovulation period, is your menstruation regular, are you having the symptoms of ovulation? , I think we should first establish you are ovulating, if you are not, then we can think of ovulating inducing agents after doing some basic investigations, you don't just start the drugs like that and like I said it needs monitoring also, as there are side effects, so let's take it one at a time, just answer my questions first, then we go from there, take care
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    my menstruation used to be regular until i tried clomid in May and it scattered everything. i spoke with a gynae who introduced me to that though. Because I don't have a regular period, it becomes difficult to know ovulation period. i did follicular monitoring at day 10 of my last period but nothing was seen. i tried ovulation kits on day 14, still negative. i really don't want to use clomid again, any other vitamins to reset my reproductive system?
    Dr. Abadat B answered:
    2 years ago
    hello, sorry about that, clomid is the drug that has been successfully tried for ovulation induction, plus your result says you are not ovulating, basically if there is no ovulation, no pregnancy can be achieved, are you having milky discharge from your breast?, are you having excessive hair growth at your pubic areas, are you having deepening voice, heat or cold intolerance, swelling at home front of your neck, did your husband have a seminal fluid analysis? done , you could also use some hormonal injections like gonadotropins but has to be done by your gynaecologist, but if the answer to any of my question is yes, if we took care of the problem, you might not need to induce ovulation , take care
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    Good morning Doc and how are you? Thanks for your quick response, am very grateful. I don't have any of the above symptoms though my husband has not done seminar fluid analysis. The thing is, i don't want to induce ovulation really. i just want my hormones to become balance again after all when i had my first child, i didn't go through all of these things. Again, my little girl has been having off and on cough for over a month now. At first, i ran a test on her and her WBC was 11, 500. I was told it was infection so she was treated with Zinart, the temperature was gone but cough did not. About 2 weeks ago, i was given a cough syrub and another antibiotics, i barely finished the dosage when the cough comes back again. She can't be on antibiotics forever now. She will be 3 by January, what do i do cause am becoming uncomfortable about it. Thanks Doctor for your listening attention.
    Dr. Abadat B answered:
    2 years ago
    do about that, I really feel your pain, we are in harmattan season and cough can be recurrent now, so wear protective and thick clothing for her, plus let her take syrup septrin 2.5mls twice daily for 5days, if there is catarrh, let her take syrup piriton 2.5mls tds, thrice daily with it, how did you deliver your first child, was it by Ceasarian section, have you had abortions after giving birth to her, but you didn't answer my other questions about deepened voice and heat/cold intolerance, those can cause anovulation, take care
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    Thanks Doc! I answered maybe you didn't see it. i don't have deep voice, no excessive hair growth, no milky breast discharge, no abortion after my baby. i started taking depo shot 3 mnths after delivery , in short i don't have any of the symtoms mentioned above. She was delivered through forceps.
    Dr. Abadat B answered:
    2 years ago
    ok, just trying to find out the cause of an anovulation, just try the gonadotrophin injection, also stress, malnutrition may also cause anovulation, just try to eat well, balanced diet, avoid stress, relax yourself, ensure regular visit to your gynaecologist, take care
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    ok Doc! Thank you very much and God bless. Although, i was hoping that you prescribe some multivitamins that will help set my system back on track. Can i take frolic and vit e? Do you think they will be able to help?
    Dr. Abadat B answered:
    2 years ago
    yes, you can use superwoman, it's a multivitamin, you can also take tab folic acid 1 daily basis and a vitamin B combination example dolo neurobium and vitamin E, quite good, all the best ma'am, can't wait to celebrate with you, cheers
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    Good evening Doc! please, i noticed that my virginal discharge smells very unusual. it's used to be a plain smell but am noticing a stange smell. No abdominal pain, no itching though but what could it be?
    Dr. Abadat B answered:
    2 years ago
    Good evening, how have you been, any painful urination, you should have a high vaginal swab taken for mcs and the result will determine if there's an infection and the best antibiotic for treatment, meanwhile when was your last menstrual period, and expantiate more on the unusual smelling, is it like that of a rotten egg or spoilt fish?, is your husband also having a discharge or painful urination,? , awaiting your response, take care
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    Hello Doctor and good evening to you! I notice some strange and unpleasant odour from my virginal. The discharge used to be odourless but for some times now, when i clean up and perceive it, i don't like it at all. No itching, it's not swollen, no abdominal pain whatsoever. kindly help please.
    Dr. Abadat B answered:
    2 years ago
    hello, how are you doing, the fact that there is a discharge and it has an unpleasant smell means there's most likely an ongoing infection and infections tend to be recurrent and can lead to infertility if not properly treated, so , I advise you visit a standard lab, do HVS MCS(high vaginal swab for microscopy, culture and sensity), the result would determine the right antibiotics to use to completely eradicate the microorganisms, you should also ask your husband if he has similar symptoms, take care
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    Thank you Doc and God bless. In the meantime is there anything you could prescribe for me? It should be that any good antibiotic should be able to treat any form of infection. So, on this note. what do you think? kindly get back to me, thanks.
    Dr. Abadat B answered:
    2 years ago
    I can do that, take tab tinifloxacin ,500mg bd for 5days, u can also take it with tab flàgyl 400mg TDs for 5days, please note, it's not ciprofloxacin, it's tinifloxacin, a combination of 2 drugs, if your husband has similar symptoms, he should also use the drug, such that you start together and use protection if there's going to be sexual intercourse before you complete the 5day medication but once the result comes out, you change to the antibiotics the microorganism is sensitive to , hope this helps, take care of yourself and have a lovely day , Cheers
    Doctors avatar
    User Avatar
    A 2 years year old female asked:
    2 years ago
    Oh thanks a lot but i didn't quite understand the latter part. After the Tinifloxacin, do i need to take another antibiotic? Though my husband has not been complaining about anything of such though but i will talk to him about it.
    Dr. Abadat B answered:
    2 years ago
    so sorry, I meant you should take the tinifloxacin with flàgyl, if your husband has no symptoms, you take the medications alone , take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app